# SDR UPS01237036

- Difficulty date: September 23, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN CORROSION AT CREW OXYGEN SERVICE PORT LAP SEAM, STRINGER 19R, STATION 360 TO 344 HAS CORROSION AT LAP SEAM. REMOVED FASTENERS HS 86801 10501 / REMOVED CORROSION HS 86801.  VERIFIED REMOVAL OF CORROSION.  REINSTALLED FASTENERS AS PER EO B727-533 0-15449-A AND EXTENDED CORRECTIVE ACTION FORM 05130.
